# SDR FDEA200902050460

- Difficulty date: February 5, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53974265200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PROFILE C63-64, LT REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
